American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58H05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Rui Loja Fernandes and Ivan Struchiner. The classifying Lie algebroid of a geometric structure I: Classes of coframes. Trans. Amer. Math. Soc. 366 (2014) 2419-2462.
Abstract, references, and article information   
View Article: PDF

[2] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[3] Carla Farsi and Christopher Seaton. Nonvanishing vector fields on orbifolds. Trans. Amer. Math. Soc. 362 (2010) 509-535. MR 2550162.
Abstract, references, and article information   
View Article: PDF

[4] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marco Zambon and Chenchang Zhu. Contact reduction and groupoid actions. Trans. Amer. Math. Soc. 358 (2006) 1365-1401. MR 2187657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andre Henriques and David S. Metzler. Presentations of noneffective orbifolds. Trans. Amer. Math. Soc. 356 (2004) 2481-2499. MR 2048526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jack F. Conn. On the structure of real transitive Lie algebras . Trans. Amer. Math. Soc. 286 (1984) 1-71. MR 756031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joseph Johnson. Systems of $n$ partial differential equations in $n$ unknown functions: the conjecture of M. Janet . Trans. Amer. Math. Soc. 242 (1978) 329-334. MR 0491637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Akira Koriyama, Yoshiaki Maeda and Hideki Omori. On Lie algebras of vector fields . Trans. Amer. Math. Soc. 226 (1977) 89-117. MR 0431196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pierre Molino. The primitive lifting problem in the equivalence problem for transitive pseudogroup structures: a counterexample . Trans. Amer. Math. Soc. 224 (1976) 189-192. MR 0426073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steven Shnider. Continuous cohomology for compactly supported vectorfields on $R\sp{n}$ . Trans. Amer. Math. Soc. 217 (1976) 364-377. MR 0418118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Suresh H. Moolgavkar. On the existence of a universal germ of deformations for elliptic pseudogroup structures on compact manifolds . Trans. Amer. Math. Soc. 212 (1975) 173-197. MR 0458515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Victor Guillemin and Steven Shnider. Some stable results on the cohomology of the classical infinite-dimensional Lie algebras . Trans. Amer. Math. Soc. 179 (1973) 275-280. MR 0327856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1